# SDR ASAA2018021423554

- Difficulty date: February 14, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 20,438 hours, 6,730 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 005348
- Condition: Failed
- Location: Ee Bay
- Part time: 31,458 hours, 10,036 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH FMC P/RST LIGHTS KEEPS ILLUMINATING ON DESCENT. WHEN YOU RESET IT, IT KEEPS COMMING BACK ON. NO SCRATCH PAD MESSAGES ASSOCIATED WITH IT. THE FMC'S STILL WORKED FINE. GROUNDED - YES. VERIFIED DISCREPANCY. ACCOMPLISHED FMC #1 AND FMC #2 BITE TEST B737-900 FIM 34-61 TASK 801. DID NOT FIND FAULTS RELATED FAULT. INSPECTED MCDU INFLT FAULTS. FOUND SEVERAL LEFT FMC FAULTS. DUE TO HISTORY - REPLACED LEFT FMC COMP. OPENED/TAGGED 2 CBS. RMVD AND INSTALLED NEW LEFT FMC. RMVD TAGS/CLOSED 2CBS. REF B737-900 AMM 34-61-02/401. ACCOMPLISHED LEFT FMC COMP INSTALL TEST REF STEP E OF B737-900 AMM 34-61-02. SYS CKS NML. ALL SW LOADED AND VERIFIED REF B737-900 AMM 34-61-00/201.
